Home > Riviste > Minerva Anestesiologica > Fascicoli precedenti > Minerva Anestesiologica 2015 Giugno;81(6) > Minerva Anestesiologica 2015 Giugno;81(6):700-1

ULTIMO FASCICOLO
 

ARTICLE TOOLS

Estratti

MINERVA ANESTESIOLOGICA

Rivista di Anestesia, Rianimazione, Terapia Antalgica e Terapia Intensiva


Official Journal of the Italian Society of Anesthesiology, Analgesia, Resuscitation and Intensive Care
Indexed/Abstracted in: Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 2,036


eTOC

 

LETTERS TO THE EDITOR  


Minerva Anestesiologica 2015 Giugno;81(6):700-1

lingua: Inglese

Life-threatening hemorrhage after cardiopulmonary bypass with bilivarudin

Biasucci D. G., Zamparelli R., Martinelli L., Corrado M., Antoniucci E., Cavaliere F.

Institute of Anesthesia and Intensive Care, Catholic University of the Sacred Heart in Rome, Rome, Italy


FULL TEXT  


inizio pagina

Publication History

Per citare questo articolo

Corresponding author e-mail

danielebiasucci@gmail.com